Alert archive / Indiana / Wind Advisories in 2011
Wind Advisory 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Nov 12, 2011, 2:52 PM EST for 39 counties in Indiana. It took effect at Nov 13, 2011, 8:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2011, 2:52 PM EST (19:52 UTC)
- In effect from
- Nov 13, 2011, 8:00 AM EST
- Expired
- Nov 13, 2011, 7:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2001 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200 WWUS73 KIND 121952 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 252 PM EST SAT NOV 12 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY... .A STRONG PRESSURE GRADIENT WILL FORM AHEAD OF THE NEXT SYSTEM TRIGGERING SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 15 TO 30 MPH...GUSTING TO 45 MPH. INZ021-028>031-035>049-051>057-060>065-067>072-130400- /O.NEW.KIND.WI.Y.0006.111113T1300Z-111114T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 252 PM EST SAT NOV 12 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY. * WINDS: SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. SECURE ANY OUTSIDE FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TDUD
4 follow-up statements
438 WWUS73 KIND 130255 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 955 PM EST SAT NOV 12 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY... .A STRONG PRESSURE GRADIENT WILL FORM AHEAD OF THE NEXT SYSTEM TRIGGERING SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 15 TO 30 MPH...GUSTING TO 45 MPH. INZ021-028>031-035>049-051>057-060>065-067>072-131100- /O.CON.KIND.WI.Y.0006.111113T1300Z-111114T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 955 PM EST SAT NOV 12 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM EST SUNDAY. * WINDS: SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. SECURE ANY OUTSIDE FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RYAN
797 WWUS73 KIND 130903 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 403 AM EST SUN NOV 13 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST... .A STRONG PRESSURE GRADIENT WILL AHEAD OF AN APPROACHING SYSTEM WILL CREATE SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 15 TO 30 MPH...GUSTING TO 45 MPH. INZ021-028>031-035>049-051>057-060>065-067>072-131715- /O.CON.KIND.WI.Y.0006.111113T1300Z-111114T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 403 AM EST SUN NOV 13 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EST THIS EVENING. * WINDS: SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. SECURE ANY OUTSIDE FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 50
909 WWUS73 KIND 132032 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 332 PM EST SUN NOV 13 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM EST... .STRONG SOUTHWESTERLY WINDS WILL CONTINUE THROUGH THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. SUSTAINED SPEEDS WILL RANGE FROM 25 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH. INZ021-028>031-035>049-051>057-060>065-067>072-140000- /O.CON.KIND.WI.Y.0006.000000T0000Z-111114T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 332 PM EST SUN NOV 13 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY IN HIGH PROFILE VEHICLES. SECURE ANY OUTSIDE FURNITURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TDUD
772 WWUS73 KIND 132358 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 658 PM EST SUN NOV 13 2011 INZ021-028>031-035>049-051>057-060>065-067>072-140100- /O.EXP.KIND.WI.Y.0006.000000T0000Z-111114T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 658 PM EST SUN NOV 13 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING. WITH THE LOSS OF DAYTIME HEATING...WIND GUSTS HAVE DIMINISHED TO LESS THAN 40 MPH ACROSS CENTRAL INDIANA EARLY THIS EVENING. WILL THEREFORE ALLOW THE WIND ADVISORY TO EXPIRE AT 7 PM. WIND GUSTS OF 25 TO 35 MPH WILL REMAIN POSSIBLE FOR THE DURATION OF THE EVENING. FURTHERMORE...LOCALIZED WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITHIN SHOWERS AND ISOLATED THUNDERSTORMS THROUGH MIDNIGHT. $$ RYAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Nov 12, 11:42 AM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Nov 12, 11:42 AM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1142 AM EST SAT NOV 12 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... A COLD FRONT WILL MOVE INTO THE AREA ON SUNDAY THEN STALL OUT AS AN AREA OF LOW PRESSURE MOVES ALONG IT. THIS WILL BRING RAIN TO CENTRAL INDIANA SUNDAY INTO TUESDAY. HIGH PRESSURE WILL THEN BRING DRY WEATHER UNTIL LATE WEEK. && .NEAR TERM /REST OF TODAY/... SOUTHWEST FLOW AHEAD OF AN APPROACHING LOW AND ASSOCIATED COLD FRONT WILL RESULT IN ABOVE NORMAL TEMPERATURES THIS AFTERNOON. HIGHS WILL TOP OFF IN THE LOW 60S ACROSS MOST OF THE FORECAST AREA. CIRRUS CLOUDS ARE CURRENTLY STREAMING INTO CENTRAL INDIANA...BUT THERE WILL STILL BE PLENTY OF SUNSHINE TODAY. CURRENTLY...TEMPS ACROSS THE AREA ARE GENERALLY IN THE LOW 50S WITH DEWPOINTS IN THE LOW TO MID 30S. WINDS ARE OUT OF THE SOUTHWEST AT 10 TO 15 MPH. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... FOCUS IS ON CHANCES FOR RAIN AS WELL AS WINDS. EARLY ON THE MODELS ARE SIMILAR...BUT DIFFERENCES ARISE IN LOCATION OF FRONT AND TIMING OF SURFACE WAVE THAT WILL RIDE ALONG IT. WITH THE UNCERTAINTY INVOLVED PREFER TO CONTINUE TO USE AN ENSEMBLE APPROACH. CLOUDS WILL CONTINUE TO INCREASE TONIGHT AS THE SYSTEM BEGINS TO APPROACH THE AREA AND LOW LEVEL JET STARTS TO CRANK UP. WITH THE CLOUDS AND STILL A GOOD SOUTHWEST FLOW...WENT AT OR ABOVE MOS TEMPERATURES FOR LOWS. ON SUNDAY THE COLD FRONT WILL MOVE INTO THE AREA LATE IN THE DAY. TIME SECTIONS SHOW MOISTURE IS STILL RELATIVELY LIMITED...AND FORCING IS WEAK WITH MOST FORCING OFF TO THE NORTH CLOSER TO AN UPPER WAVE. THUS ONLY WENT LOW CHANCE POPS. TEMPERATURES WILL BE MILD ON SUNDAY...BUT CLOUDS WILL KEEP THEM FROM EXCEEDING GUIDANCE TEMPERATURES. STRONG WINDS NOT FAR OFF THE SURFACE WILL HAVE A CHANCE TO MIX DOWN SOME DEPENDING IN PART ON IF ANY SUNSHINE CAN MAKE AN APPEARANCE. AT ANY RATE A STRONG PRESSURE GRADIENT WILL CREATE SUSTAINED WINDS OVER 20 MPH. THE NAM IS STRONGER WITH WIND GUSTS...SHOWING GUSTS OVER 40 MPH. THE GFS IS WEAKER. WITH EVEN 925MB WINDS OVER 40KT...IT WOULD NOT TAKE A LOT OF MIXING TO GET DECENT GUSTS. THUS WILL STILL PUT GUSTS NEAR 40 MPH AND CONTINUE TO MONITOR. FORCING IS STILL RELATIVELY WEAK ON SUNDAY NIGHT SO WENT CHANCE POPS. BETTER FORCING ARRIVES MONDAY AND MONDAY NIGHT WITH SURFACE WAVE MOVING ALONG THE FRONT. WENT LIKELY POPS BOTH PERIODS. STRONG 850 JET WILL PROVIDE FOR GOOD FRONTOGENETICAL FORCING WHICH COULD LEAD TO SOME HEAVY RAIN...BUT UNCERTAINTY OF WHERE THIS BAND WOULD SET UP IS HIGH. WILL KEEP AN EYE ON IT. && .LONG TERM /TUESDAY THROUGH FRIDAY/... GFS AND ECMWF SEEM TO BE PRETTY CLOSE EARLY ON BUT DIFFER TOWARD DAY 7. A SYSTEM IS EXPECTED TO BE DEPARTING ON TUESDAY. WITH GOOD SUPPORT ALOFT...THUS WILL CONTINUE ON ONGOING POPS. A LARGE AREA OF HIGH PRESSURE BUILDS ACROSS THE AREA FOR WEDNESDAY AND THURSDAY...AND PERHAPS INTO FRIDAY. DRY RHS ON WED AND THURSDAY GIVEN THIS PATTERN WILL ALLOW FOR A DRY FORECAST. HOWEVER TOWARD FRIDAY AND SATURDAY ECMWF WANTS TO BRING MOISTURE BACK. BOTH GFS AND ECMWF HAVE LITTLE UPPER SUPPORT AT THIS TIME THUS CONFIDENCE IS LOW. HOWEVER WILL STICK WITH THE SLIGHT CHANCE POPS FROM ALLBLEND FOR FRIDAY. && .AVIATION /DISCUSSION FOR THE 12/1800Z TAFS/... WINDS WILL BE THE MAIN CONCERN REGARDING AVIATION THROUGH TONIGHT WITH MVFR CONDITIONS POSSIBLE AFTER 12Z SUNDAY AS A COLD FRONT APPROACHES FROM THE WEST. LOW LEVEL WIND SHEAR IS LIKELY AFTER SUNSET AS SOUTHWESTERLY 60 KNOT LOW LEVEL JET SPREADS IN FROM THE SOUTHWEST AHEAD OF THE ADVANCING COLD FRONT. ENOUGH MIXING AFTER 14Z WITH LOSS OF INVERSION TO PULL IT OUT THEN AND JUST GO WITH SOUTH WINDS GUSTING TO 30 KNOTS. BUFKIT EVEN INDICATES POTENTIAL HIGHER GUSTS...SO MAY NEED TO ADJUST THEM UP IN LATER TAFS. MODELS BRING VFR CUMULUS DECK...CURRENTLY ACROSS LOUISIANA...IN AFTER 02Z FROM WEST TO EAST. CONDITIONS EXPECTED TO DETERIORATE TO MVFR AFTER 12Z AS THE FRONT GETS CLOSER. SOULD ALSO BE SOME SCATTERED SHOWERS DEVELOPING BUT LIKELIHOOD THAT THEY WOULD HIT AN INDIVIDUAL TERMINAL TOO LOW TO GO WITH ANYTHING OTHER THAN VCSH AT LEAST THIS FAR OUT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...TDUD SHORT TERM...50 LONG TERM....PUMA AVIATION...MK
Hazardous weather outlook, Nov 12, 5:07 AM EST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 507 AM EST SAT NOV 12 2011 INZ021-028>031-035>049-051>057-131100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- 507 AM EST SAT NOV 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. TIMING: NONE. DISCUSSION: HIGH PRESSURE TO THE SOUTHEAST WILL KEEP THE WEATHER QUIET BUT BREEZY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SUNDAY IS EXPECTED TO BE WINDY WITH WIND GUSTS AROUND 40 MPH POSSIBLE. DISCUSSION: STRONG WINDS WILL BE POSSIBLE ON SUNDAY AS A COLD FRONT APPROACHES THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>065-067>072-131100- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 507 AM EST SAT NOV 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. TIMING: NONE. DISCUSSION: HIGH PRESSURE TO THE SOUTHEAST WILL KEEP THE WEATHER QUIET BUT BREEZY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SUNDAY IS EXPECTED TO BE WINDY WITH WIND GUSTS AROUND 40 MPH POSSIBLE. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT...BUT SEVERE STORMS ARE NOT EXPECTED. DISCUSSION: STRONG WINDS WILL BE POSSIBLE ON SUNDAY AS A COLD FRONT APPROACHES THE AREA. THE SAME FRONT MAY PRODUCE THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.